# SDR A6WA201542919

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 37,676 hours, 29,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 280 & RBL 9 INBD & OTBD CLIPS CRACKED.
